MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Codes Use of Device Problem (1670); Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported a complaint that "the autopulse platform (sn (b)(6)) displayed user advisory (ua) 12 (lifeband not present) error message" was confirmed based on the review of the archive data but was not reproduced during the functional testing.The probable cause of the reported (ua) 12 message could be the lifeband not being fully inserted in the encoder spool shaft upon powering up the autopulse platform.The customer's secondary complaint that the band clip of the lifeband could not be released from the driveshaft was not confirmed during the visual inspection as a slot on the driveshaft was observed empty and the lifeband band clip could be inserted without any issue.No device malfunction was observed, and the autopulse platform functioned as intended.Upon visual inspection, unrelated to the reported complaint, observed a cracked front enclosure and a hole on the load plate cover that affects the watertight seal, likely attributed to user mishandling.The front enclosure and the load plate cover were replaced to address the observed physical damage.As part of routine service during testing, the platform was examined, and unrelated to the reported complaint, the encoder drive shaft does not rotate smoothly, and exhibits binding and resistance due to a sticky clutch plate.The sticky clutch plate was deburred to address the issue.The cause for the sticky clutch could be due to the normal use of the device.The impact of a sticky clutch was not severe enough to make the platform non-functional.The archive data was reviewed and contained a user advisory (ua) 12 error message around the reported event date, thus confirming the reported complaint.Further review of the archive data showed the occurrence of the user advisory (ua) 45 error message, unrelated to the reported complaint.User advisory is a clearable error message; per the battery hangtag - advisory codes description and action, user advisory 12 indicates that the autopulse has detected that the lifeband is not properly installed.The recommended actions for this type of user advisory are: ensure that the band clip (underneath the device) is correctly seated in the drive shaft and can freely rotate after insertion.Initial functional testing failed due to the autopulse platform displaying a (ua) 45 (driveshaft not at "home" position after power-on/restart) error message upon powering up, unrelated to the reported complaint.The root cause was due to the driveshaft not being at the "home" position.To remedy the fault, the driveshaft was rotated to the "home" position.The lifeband clip detect switch inspection shows that the switch lever was able to close and is in a parallel position.The platform was tested and operated as intended without (ua) 12 error message.Following service, the brake gap inspection verified the brake gap was within the specification.A load cell characterization test confirmed that both cell modules function within the specification.The autopulse platform passed the run-in and final tests without fault or error.B3, the date of event is unknown.
 
Event or Problem Description
As reported, the autopulse platform (sn (b)(6)) displayed a user advisory (ua) 12 (lifeband not present) error message and the band clip of the lifeband could not be released from the driveshaft.It is unknown where the problem occurred.However, patient use information was requested but no additional information was provided.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
AUTOPULSE® RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key17893064
Report Number3010617000-2023-00850
Device Sequence Number7666653
Product Code DRM
UDI-Device Identifier00849111000079
UDI-Public00849111000079
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown